Alert archive / Maryland / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 110, NWS Wakefield, VA
NWS Wakefield, VA issued this severe thunderstorm warning at Jul 1, 2021, 4:15 PM EDT for Dorchester County, Maryland. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2021, 4:15 PM EDT (20:15 UTC)
- Expired
- Jul 1, 2021, 4:45 PM EDT
- In force
- 30 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Dorchester County, MD
The radar
The Dover AFB radar (KDOX), 42 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 12:46 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1445 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 981 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
306
WUUS51 KAKQ 012015
SVRAKQ
MDC019-012045-
/O.NEW.KAKQ.SV.W.0110.210701T2015Z-210701T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
415 PM EDT Thu Jul 1 2021
The National Weather Service in Wakefield has issued a
* Severe Thunderstorm Warning for...
Northeastern Dorchester County in southeastern Maryland...
* Until 445 PM EDT.
* At 414 PM EDT, severe thunderstorms were located along a line
extending from Trappe to Secretary to near Vienna, moving northeast
at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Severe thunderstorms will be near,
Hurlock around 420 PM EDT.
Other locations impacted by these severe thunderstorms include
Galestown, Brookview, East New Market and Eldorado.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.
&&
LAT...LON 3870 7580 3868 7580 3869 7576 3864 7571
3856 7570 3853 7576 3851 7590 3857 7596
3859 7600 3861 7598 3862 7599 3865 7596
3868 7594 3868 7592 3870 7590 3869 7587
3871 7584
TIME...MOT...LOC 2014Z 230DEG 46KT 3865 7605 3860 7594 3853 7590
HAIL...1.00IN
WIND...70MPH
$$
Miller2 follow-up statements
447
WWUS51 KAKQ 012036
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
436 PM EDT Thu Jul 1 2021
MDC019-012045-
/O.CON.KAKQ.SV.W.0110.000000T0000Z-210701T2045Z/
Dorchester MD-
436 PM EDT Thu Jul 1 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN DORCHESTER COUNTY...
At 436 PM EDT, severe thunderstorms were located along a line
extending from near Agner to near Smithville to near Bridgeville,
moving northeast at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
These severe thunderstorms will remain over mainly rural areas of
northeastern Dorchester County, including the following locations...
Galestown, Brookview, East New Market and Eldorado.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3870 7580 3868 7580 3869 7576 3864 7571
3856 7570 3853 7576 3851 7590 3857 7596
3859 7600 3861 7598 3862 7599 3865 7596
3868 7594 3868 7592 3870 7590 3869 7587
3871 7584
TIME...MOT...LOC 2036Z 230DEG 46KT 3882 7579 3877 7568 3870 7564
HAIL...1.00IN
WIND...70MPH
$$
Miller373
WWUS51 KAKQ 012048
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
448 PM EDT Thu Jul 1 2021
MDC019-012058-
/O.EXP.KAKQ.SV.W.0110.000000T0000Z-210701T2045Z/
Dorchester MD-
448 PM EDT Thu Jul 1 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DORCHESTER COUNTY
HAS EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern Maryland.
LAT...LON 3870 7580 3868 7580 3869 7576 3864 7571
3856 7570 3853 7576 3851 7590 3857 7596
3859 7600 3861 7598 3862 7599 3865 7596
3868 7594 3868 7592 3870 7590 3869 7587
3871 7584
TIME...MOT...LOC 2048Z 230DEG 46KT 3890 7567 3885 7556 3878 7552
$$
MillerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:22 PM EDT, 53 minutes earlier.
Area forecast discussion, Jul 1, 3:22 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
322 PM EDT Thu Jul 1 2021
.SYNOPSIS...
A trough of low pressure moves southeast across Virginia tonight.
Low pressure and associated cold front will move across the area
Friday, bringing numerous showers and thunderstorms with locally
heavy downpours. High pressure builds into the area from the
northwest over the holiday weekend through early next week.
&&
.NEAR TERM /THROUGH FRIDAY/...
As of 320 PM EDT Thursday...
Svr tstm watch thru 00Z as tstms have quickly dvlpd along the
leading sfc trof. This activity continues for the next svrl hrs due
to addntl convection forming on outflow boundaries. Latest data
shows the svr threat diminishing by 00Z due to loss of dytme heating.
FF guidance remains high so no watch anticipated this eve although
there could be local minor flooding issues under any downpour.
The actual cold front drops se across the local area later tonite
which becomes located beneath the RRQ of a strengthening upper level
jet. The threat for some training echoes dvlps late tonite into Fri
morning as a weak wave of low pres moves east along it. Latest guid
is now a bit faster to take the systm se Fri aftrn, thus ending the
heavy rain threat svrl hours earlier than thought yesterday. In
fact, models are showing svrl rounds of pcpn tonite and Fri instead
of a longer period of hvy rain which would lead to ff issues. Lows
mid 60s-lwr 70s.
The steadiest pcpn pushes se Fri aftrn, but addntl convection is
progged behind the initial batch Fri aftrn across the east. This
will mostly depend on whether any breaks/heating can occur. Cooler
with highs arnd 80.
Upshot here and after coord with surrounding offices, decided not to
issue any ff watch at this time, although there could be some minor
urban issues Fri across the se. A good soaking expected with QPF
btwn 1.5 to 2.25 inches.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
As of 130 PM EDT Thursday...
Convection tapers off NW-SE after midnite Fri nite as the systm
pushes offshore. Highest PoPs across the se during the eve with
skies bcmg pt cldy aftr midnite. Cooler with lows from the mid 50s
NW to mid 60s SE.
Models show a secondary s/w rotating around the upr trof Sat. Best
support for any pcpn remains ne of the local area, but still enuf
lingering moisture for at least slght chc late day PoPs ivof the lwr
Md ern shore. High pressure to the west allows drier air to filter
into the Piedmont then towards the coast. Thus, pt/mstly sunny Sat
with highs upr 70s-lwr 80s. Fair to pt cldy Sat nite. Lows 60-65.
Mstly sunny and a bit warmer for Independecne Day as high pres
settles across the se. Highs 80-85. Fair to pt cldy and dry Sun
nite. Lows mid-upr 60s.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
As of 130 PM EDT Thursday...
High pressure dominates Mon thru Wed. Moisture limited Mon/Tue but
slowly returns Wed. Kept Mon/Tue dry but will carry low chc PoPs Wed
aftrn. Summer heat returns with highs each day upr 80s-lwr 90s. Lows
upr 60s-lwr 70s. It remains too early to speculate on any tropical
scenarios depicted by individual deterministic models from Elsa
at this time. Will go with chc PoPs Thurs. Highs in the 80s.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
As of 130 PM EDT Thursday...
VFR condition will quickly deteriorate as the aftrn wears on as
tstms dvlp then track ese across the area. Look for CIGS to drop
to MVFR at times with lcl IFR VSBYS in heavy downpours. SW winds
15-20 kts this aftrn. Added Gusts to btwn 30-40 KTS at RIC/SBY
given the threat for svr storms thru 00Z. Kept gusts to 30 kts
at PHF/ORF as the latest data shows that convection may not get
there until after 23Z. ECG stays dry thru most of the eve.
Low pressure and assctd cold front drop south into the area tonite.
Adundant moisture will lead to widespread rain/tstms thru the nite
and Fri as the systm is slow to move offshore. Look for lcl IFR
CIGS late tonite along with lclly heavy rainfall.
OUTLOOK...
The front will be slow to push se of the area Fri nite with a
continuation of showers/tstms and degraded flight conditions.
High pressure brings a return to dry conditions with VFR flying
weather through the weekend and into early next week.
&&
.MARINE...
As of 400 AM EDT Thursday...
Changes are in the cards today as the persistent upper ridge
and surface high pressure are displaced to the east and
southeast with the approach of an upper level trough from the
NW. The pressure gradient remains rather steep early this
morning between a lee trough of low pressure over inland areas
and the departing surface high offshore. Winds are generally
from the WSW at 10-15 kt with a few gusts to 20 kt noted at
elevated sites. Waves are 1-3 ft in the Ches Bay with seas 2-4
ft offshore.
SW winds decrease a bit later this morning but should continue
in the 10-15 kt range in the Bay/rivers and 15-20 kt offshore
and in the Currituck Sound as the gradient sharpens later this
afternoon. Confidence in small craft conditions is high enough
to raise headlines for the coastal waters (mainly for seas 4-6
ft) and the Currituck Sound (winds ~20 kt with gusts to 25 kt)
with this forecast package. More uncertainty exists regarding
the wind magnitude for the Ches Bay and tidal rivers, so will
hold off on any headlines for these areas. However, SW winds are
forecast to remain around 15 kt with a few gusts to 20 kt in
the Bay and lower James river this evening and tonight.
Scattered to numerous showers and thunderstorms are expected to
form inland by mid to late afternoon and spread east and south
across the waters this evening and tonight. Locally higher
winds/waves/seas can be expected to accompany the stronger
thunderstorm cores. Weaker SW flow is expected on Friday with
continued chances for showers and thunderstorms (especially near
and south of the VA/NC border). The cold front is expected to
cross the waters Friday night into Saturday morning with
improving marine conditions for the remainder of the holiday
weekend as winds turn NW.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 4 AM EDT Friday for ANZ633-656-658.
Small Craft Advisory until 10 AM EDT Friday for ANZ650-652-654.
&&
SYNOPSIS...MPR
NEAR TERM...MPR
SHORT TERM...MPR
LONG TERM...MPR
AVIATION...MPR
MARINE...RHRHazardous weather outlook, Jul 1, 3:50 PM EDT, 25 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 350 PM EDT Thu Jul 1 2021 MDZ021>025-VAZ048-060>062-064-067>069-075>078-080>086-089-090-099- 100-509>525-022000- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Nottoway-Amelia- Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Dinwiddie- Prince George-Charles City-New Kent-Gloucester-Middlesex-Mathews- Surry-James City-Accomack-Northampton-Western Louisa-Eastern Louisa- Western Hanover-Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 350 PM EDT Thu Jul 1 2021 ...SEVERE THUNDERSTORM WATCH 331 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Maryland, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Showers and thunderstorms are likely across the area this afternoon through Friday. Locally heavy rainfall is expected, and a few strong to severe thunderstorms are possible this afternoon and early evening. The main threat will be damaging wind gusts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ012>017-030>032-102-VAZ065-066-079-087-088-092-093-095>098-022000- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck-Mecklenburg-Lunenburg- Brunswick-Greensville-Sussex-Southampton-Isle of Wight- Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach- 350 PM EDT Thu Jul 1 2021 This Hazardous Weather Outlook is for northeast North Carolina, south central Virginia and southeast Virginia. .DAY ONE...This afternoon and tonight. Showers and thunderstorms are expected to spread across the area tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Showers and thunderstorms continue Friday. Locally heavy rainfall is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 1, 3:03 PM EDT, 1 hour 12 minutes before
Special Weather Statement National Weather Service Wakefield VA 303 PM EDT Thu Jul 1 2021 VAZ067-068-080-513-514-516-011945- Nottoway-Western Chesterfield-Dinwiddie-Amelia-Eastern Henrico-Eastern Chesterfield (Including Col. Heights)- 303 PM EDT Thu Jul 1 2021 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN CHESTERFIELD...CENTRAL NOTTOWAY...SOUTHEASTERN HENRICO...NORTHWESTERN DINWIDDIE AND SOUTHEASTERN AMELIA COUNTIES... At 303 PM EDT, radar indicated strong thunderstorms were located along a line extending from 9 miles northwest of Sutherland to Blackstone. Movement was northeast at 25 mph. Wind gusts in excess of 40 mph and pea size hail are possible with these storms. These storms will be near... Chesterfield Court House around 325 PM EDT. Colonial Heights around 330 PM EDT. Chester around 335 PM EDT. Mannboro and Bellwood around 340 PM EDT. Other locations impacted by these storms include North Wellville, Winterpock, Earls, Ammon, Glendale, Pocahontas State Park, Center Star, Church Road, Wellville and Beach. If you see lightning or hear thunder, you are at risk! Take shelter indoors immediately. If you cannot find shelter in a building a vehicle provides safety from lightning. Strong wind gusts are possible with these storms. These wind gusts are capable of knocking down tree limbs, small or weakened trees, and blowing around trash cans, potted plants, lawn furniture, and other light outdoor objects. A Severe Thunderstorm Watch remains in effect until 800 PM EDT for central and south central Virginia. LAT...LON 3707 7817 3736 7770 3746 7720 3708 7766 TIME...MOT...LOC 1903Z 242DEG 23KT 3731 7766 3710 7803 ALB
Special weather statement, Jul 1, 3:11 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Wakefield VA
311 PM EDT Thu Jul 1 2021
VAZ048-062-509-012000-
Goochland-Fluvanna-Western Louisa-
311 PM EDT Thu Jul 1 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GOOCHLAND AND
FLUVANNA COUNTIES...
At 310 PM EDT, a strong thunderstorm was located near Centenary, or
15 miles west of Fork Union, moving east at 35 mph.
Wind gusts in excess of 40 mph and pea size hail are possible with
this storm.
Locations impacted include...
Palmyra, Fork Union, Lake Monticello, Columbia, Ferncliff, Kents
Store, Troy, Scottsville, Shores, Central Plains, Bremo Bluff,
Cohasset, Tabscott, Hardware, Wilmington, Cunningham, Dixie, Nahor,
Stage Junction and Antioch.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3793 7837 3800 7809 3777 7801 3774 7815
3775 7816 3775 7818 3773 7820 3771 7831
3773 7837 3774 7842 3776 7847 3780 7849
TIME...MOT...LOC 1910Z 257DEG 32KT 3780 7854
MillerSpecial weather statement, Jul 1, 3:41 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Wakefield VA
341 PM EDT Thu Jul 1 2021
VAZ066>068-079-080-012030-
Lunenburg-Nottoway-Dinwiddie-Amelia-Brunswick-
341 PM EDT Thu Jul 1 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN LUNENBURG...
SOUTHERN NOTTOWAY...WESTERN DINWIDDIE AND NORTHERN BRUNSWICK
COUNTIES...
At 341 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Blackstone to near Dundas to 7 miles
northeast of South Hill. Movement was northeast at 30 mph.
Wind gusts in excess of 40 mph are possible with these storms.
Locations impacted include...
Blackstone, Kenbridge, McKenney, Wilsons, Fort Pickett, Dundas, North
Wellville, Irby, Gills Corner, Ammon, Murdocks, Forkland, Darvills,
Wellville, Dominy Corner, Hebron, Blackstone Airport, Rawlings,
Barrows Store and Lafoon Corner.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3727 7770 3712 7763 3694 7770 3684 7812
3691 7813 3706 7815
TIME...MOT...LOC 1941Z 242DEG 25KT 3708 7803 3695 7800 3683 7807
MillerLocal storm report, Jul 1, 3:52 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
352 PM EDT THU JUL 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM TSTM WND DMG 3 SW MEADOWVILLE 37.34N 77.35W
07/01/2021 CHESTERFIELD VA NWS EMPLOYEE
LARGE TREES SNAPPED.
&&
MRDSpecial weather statement, Jul 1, 4:07 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Wakefield VA
407 PM EDT Thu Jul 1 2021
VAZ064-511-517-012100-
Western King William-Western Hanover-Caroline-
407 PM EDT Thu Jul 1 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CAROLINE AND
NORTHWESTERN HANOVER COUNTIES...
At 407 PM EDT, a strong thunderstorm was located over Montpelier, or
9 miles west of Randolph Macon College, moving east at 25 mph.
Wind gusts in excess of 30 mph and pea size hail are possible with
this storm.
This storm will be near...
Ashland and Randolph Macon College around 430 PM EDT.
Kings Dominion around 435 PM EDT.
Hanover and Dawn around 445 PM EDT.
Mangohick around 500 PM EDT.
Other locations impacted by this storm include Gilman, Calno, Oliver,
Burruss Corner, Gum Tree, Coatesville, Goodall, Doswell, Penola and
Noel.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central, north central and east central Virginia.
LAT...LON 3802 7731 3777 7723 3777 7734 3778 7733
3779 7733 3779 7735 3780 7736 3779 7737
3776 7737 3775 7770 3785 7773
TIME...MOT...LOC 2007Z 258DEG 21KT 3781 7765
ALBLocal storm report, Jul 1, 4:08 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
408 PM EDT THU JUL 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG 2 NW COLONIAL HEIGHTS 37.28N 77.42W
07/01/2021 CITY OF COLONIAL HEVA PUBLIC
MODERATE SIZE BRANCHES DOWN IN COLONIAL
HEIGHTS.
&&
ESSThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 3:51 PM EDT | Severe Thunderstorm Warning | AKQ | Dorchester, Wicomico | 54 min |
| Jul 1, 4:25 PM EDT | Special Weather Statement | AKQ | Wicomico | 50 min |
| Jul 1, 5:17 PM EDT | Special Weather Statement | AKQ | Somerset, Worcester | 58 min |
| Jul 1, 5:21 PM EDT | Severe Thunderstorm Warning | AKQ | Somerset, Worcester | 39 min |
| Jul 1, 5:29 PM EDT | Severe Thunderstorm Warning | AKQ | Dorchester, Somerset, Wicomico, Worcester | 29 min |
| Jul 1, 6:00 PM EDT | Special Weather Statement | AKQ | Dorchester, Somerset, Wicomico, Worcester | 60 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.